Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bostonboy

Small bumps 2weeks after 6 month accutane cycle

Hello, brany new to the board. I just got done with a 6 month cylce of accutane. My acne wasn't that bad to begin with and some poeple would say" your derm isn't going to put you on accutane" I am 27, was on it once before when I was 16. It worked good but about 4 years ago I would get one HUGE cyst somewhere on my face. Working out makes my shoulders get BIG suckers too. Anyway, my shoulders are pretty clear and my face hasn't had a HUGE one in like 3 months, BUT, I know have these really small bumps on my face, down the side of my nose and my forehaed. I went to the derm and she said it is from my lotion( cetaphil ) and face wash (cetaphil bar) being too heavy. I have been done with my cycle for 3 weeks. These bumps will usually just go away but new ones come out. She said it is very mild acne and I am supposed to use Purpose face wash. Did anyone have any issues like this after accutane. I don't know if that will take care of it. Any info is great. Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×